BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1998 Volume 12 >

Please use this identifier to cite or link to this item:

Title: Codifferentiable Mappings with Applications to Vector Optimality
Authors: Zaffaroni, Alberto
Keywords: Nonsmooth Analysis
Nonsmooth Mappings
Codifferentiable Functions
Vector Optimization
Optimality Conditions
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 255p-266p
Abstract: Codifferentiable mappings are defined as the ones which can be locally approximated by a particular type of difference convex mappings, adapting an analogous notion recently introduced for scalar functions. Some calculus rules are proved and some applications to vector optimization problems described by codifferentiable criteria and constraints are given.
Description: AMS subject classification: Primary 49J52; secondary: 26A27, 90C48, 47N10.
ISSN: 0204-9805
Appears in Collections:1998 Volume 12

Files in This Item:

File Description SizeFormat
Pliska-12-1998-255-266.pdf1.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License